# SDR UALA2009100703148

- Difficulty date: October 7, 2009
- Submitted: October 7, 2009
- Operation: Air carrier
- Aircraft: N550UA
- Make and model: Boeing 757222
- Aircraft serial: 25398
- Aircraft time: 67,575 hours, 19,617 cycles
- Engine: Pwa PW2037
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: S241T100211
- Part serial: 78
- Condition: Faulty
- Location: Autopilot Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MCDP SHOWS NO LAST FLT FAULTS.  NO FAULTS TEST 30.  PASSES TEST 04 THAT INCLUDES SELECTING THE HDG SEL SWITCH.  REPLACED AFCS MODE CONTROL PANEL AND PERFORMED CAT III CHECK, OP CHECKED OKAY.  ACFT OK FOR CAT III SVC.
